Manchester Metropolitan University's Research Repository

Items where Author is "Shiach, Jon B."

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Shiach, Jon B. and Mingham, Clive G. (2008) A temporally second-order accurate Godunov-type scheme for solving the extended Boussinesq equations. ISSN 0378-3839

Shiach, Jon B., Mingham, Clive G., Ingram, David M. and Bruce, Thomas (2004) The applicability of the shallow water equations for modelling violent wave overtopping. Coastal Engineering, 51 (1). pp. 1-15. ISSN 0378-3839

This list was generated on Sat Jun 25 03:51:21 2022 BST.